U.S. doctors online nowAsk doctors free
NC
A 22-year-old female asked:

what cause brown , rusty brown, then bleeding red with clots of tissue 4 days after plan b ?

2 doctor answers5 doctors weighed in
Dr. Jennifer Austin
Obstetrics and Gynecology 15 years experience
Plan b bleeding : This can be the normal hormone withdrawal bleed after taking any hormone, including plan b. Always check a pregnancy test after taking plan b at the time that your next normal period would be to make sure that you are not pregnant.
Dr. Christine Hom
Pediatrics 30 years experience
Withdrawal bleed: The bleeding should taper off, much like a period, after a dose of hormones was given all at once.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.